# SDR DLL14001101

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- Aircraft time: 70,936 hours, 17,590 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1363 BULKHEAD WEB WAS FOUND WITH A .4 TYPICAL CRACK  EMANATING FROM A FASTENER HOLE AT THE LBL 42.5 WEB JOINT AT WL 126.  THE CRACKED AREA WAS TRIMMED OUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER L1011 SRM 53-11-00 FIG 851, LAC S/B 93-53-268, AND ER/A 377470-14AD.
